Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Will Diane 35 regularize my periods ?

hi.i m 18 years of age and suffring from irregular periods some time 4 months periods remain the dr advise me to take Diane 35 for 3 months.will it work?ll it regulate my periods?and also i dnt want to gain weigh.this tablet cause weight gain tell me plz?
Asked On : Sun, 12 Jun 2011
Answers:  2 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
hi welcome,
since you have only 18 years instead of going for modern medicine i am preferring ayurvedic medicines. any way these modern medicines have side effects
we have specialist lady doctors are there
i will give an e mail id you can contact her and get the treatment and get well soon
Answered: Sun, 12 Jun 2011
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Irregular periods at your age is a common problem and the main reasons are hormonal imbalance and PCOS (polycystic ovarian syndrome).I guess your Gynaec has investigated you and given Diane 35 for three months so that it will regulate the hormones as well as help regulate the periods.Do not worry it will make your periods regular.As for the weight gain you fear it is a side effect of all hormonal pills and it can be seen in few cases and not all.Also please understand that the weight gain or any side effect of the pill is temporary and usually reverts to normal once the pill is discontinued and the side effect of weight gain will happen with prolonged use and not 2-3 months.
Take care.
Answered: Sun, 12 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor